|I can see veins in my legs
Dec 13, 2002
Hi, I have been HIV poz for about 4 yrs now. I have started to waste in my legs and arms you can see my veins. I'm on androgel and oxandrin for wasting and low test. Is there anything I can take or do to regain the fat in my legs and arms?
Response from Ms. Fields-Gardner
This is the big question right now. Because hypgonadism is associated with fat alterations (specifically visceral fat accumulation), keeping testosterone levels in a normal range is a good start. The addition of oxandrolone has the potential to help in preserving some subcutaneous fat. Reducing other risk factors is a good idea as well.
Regaining is another issue. Efforts to regain subcutaneous fat have been a bit disappointing to date (see link below; if you need to register to view this, it is free). Some researchers are continuing to look at the oral antidiabetic drug rosiglitazone as a potential treatment (see the second link below).
sunken under-eye area
- Anal Warts After Mutual Masturbation Worried I Have HIV
- Burning Penis After Mutual Masturbation Worried I Have HIV
- Diarrhea After Receptive Anal Sex Without Condom Does It Mean I Have HIV
- Rectal Bleeding After Fingering Worried I Have HIV
- Tingling In Feet After Insertive Anal Sex With Condom Does It Mean I Have HIV
- Can I Take Amoxicillin For Vaginal Infections?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.